# SDR CA050722010

- Difficulty date: July 21, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,703 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 358272
- Part serial: 011409508439
- Condition: Disintegrated
- Location: Gearbox
- Part time: 3,376 hours
- Component: Engine, Honeywell, TPE33111U
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG WAS FOUND WITH FAILED HYD GEAR SHAFT BEARING. ENG REMOVED DUE TO AN OIL SAMPLE WEAR CHECK INDICATED MAJOR CARBON STEEL FINES, ALTHOUGH THIS WAS STILL CONSIDERED A NORMAL SAMPLE.  FOUND FWD HYD PUMP GEAR SHAFT BEARING, HAD EXTREME, EXCESSIVE RADIAL PLAY.  FORWARD END OF HYD GEAR SHAFT FLOPPING AROUND DUE TO FAILED BEARING.  OUTER RACEWAY APPEARED TO HAVE MAJOR SPALLING AND SEVERE GALLING ON RACEWAY SURFACE AROUND ENTIRE DIAMETER.  THE BEARING CAGE HAD CONTACTED RACEWAY AND WAS RUBBED.  BEARING WAS INSTALLED NEW AT LAST ENG O/H.  BEARING AND GEARBOX HAVE NOT BEEN OPENED SINCE THAT TIME AS THERE HAS BEEN NO REQUIREMENT TO DO SO UNTIL NOW.
